# SDR 04FDEA00526

- Difficulty date: February 29, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 43,248 hours, 8,912 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD TRAILING EDGE FLAP INBOARD HINGE (WING SIDE) AT HINGE BRACKET AFT SIDE FOUND TEE CHORD CRACKED.  REPAIR CARRIED OUT AS PER EA 1-5750-74329, WINGS - FLAP ASSEMBLIES - TEE CHORD FABRICATION.
